Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Regular delay Langevin equation with degenerate diffusion coefficient

Gheorghe Stoica
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 41 (89), No. 4 (1998), pp. 289-294
Stable URL: http://www.jstor.org/stable/43671312
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Regular delay Langevin equation with degenerate diffusion coefficient
Preview not available

Abstract

Under a simple assumption, less restrictive than the conditions given in [3], we prove regularity of the density associated to the solution of delay Langevin stochastic equation with degenerate diffusion coefficient. We apply this result in proving regularity of the fundamental solutions generated by a class of non-hypoelliptic differential operators.

Page Thumbnails

  • Thumbnail: Page 
[289]
    [289]
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294